Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The $ H\sp p$-boundedness of the Riesz means for the eigenfunction expansions for elliptic operators with constant coefficients


Authors: He Ping Liu and Shan Zhen Lu
Journal: Proc. Amer. Math. Soc. 122 (1994), 487-494
MSC: Primary 35P05; Secondary 35J30, 42B30
MathSciNet review: 1198458
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the bounded property of the Riesz means for the eigenfunction expansions for elliptic operators on the Hardy spaces. Our result generalizes the classical result due to Sjölin and Stein-Taibleson-Weiss on the Bochner-Riesz means.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P05, 35J30, 42B30

Retrieve articles in all journals with MSC: 35P05, 35J30, 42B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1198458-3
PII: S 0002-9939(1994)1198458-3
Keywords: Riesz means, Hardy space
Article copyright: © Copyright 1994 American Mathematical Society